# SDR PCSA2010012001

- Difficulty date: January 19, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N905AJ
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 54,680 hours, 33,164 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65588092
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 9000FT THE NR 2 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED AND A 20 PSI SPLIT IN THE PRESSURE MANIFOLD.  PERFORMED THE PROCEDURES, THE LIGHT EXTINGUISHED.  OPERATED THE REMAINDER OF THE FLIGHT ON NR 2 BLEED.  MAINTENANCE FOUND THE NR 3 ENGINE BLEED SHUTOFF DUCT CRACKED AT THE FLANGE.  THE DUCT WAS REPLACED AND LEAK CHECKED IAW THE AMM.
